Journal article icon

Journal article

RELATIVE OCKHAM LATTICES - THEIR ORDER-THEORETIC AND ALGEBRAIC CHARACTERIZATION

Publication status:
Published

Actions


Journal:
GLASGOW MATHEMATICAL JOURNAL More from this journal
Volume:
32
Pages:
47-66
Publication date:
1990-01-01
ISSN:
0017-0895
Pubs id:
pubs:26783
UUID:
uuid:f3a99ee7-0376-4430-a4a3-82314a44d25d
Local pid:
pubs:26783
Source identifiers:
26783
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP